MathSciNet Relay Station
MathSciNet bibliographic data
MR2051611 35J05 (35P05 60H20 60H30)
Atar, Rami; Burdzy, Krzysztof On Neumann eigenfunctions in lip domains. J. Amer. Math. Soc. 17 (2004), no. 2, 243–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement